# SDR DXTA2025080504448

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 7,664 hours, 5,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STARTED FLICKERING DURING CRUISE. SWITCHED LIGHT TO OFF POSITION FOR 1 MIN, BACK TO ARM, & LIGHTS STARTED FLICKERING AGAIN AFTER 30 SECS.   ACCESSED FWD & AFT BATTERY. DURING ACCESS & BEFORE MAINT PERFORMED,  FOUND THE EMER LIGHT CLL ON, RESET THE CS. PERFORMED FJM IAW TASK 33-50-00-810-802-A. & THE BATTERY OPS TEST FAILED IAW MM 33-00-710-801-A.  LIGHTS ARE FLICKERING WITHIN 1 MIN ON BOTH FWD & AFT BATTERIES CONNECTED.  HAVE SAME RESULT WITH EITHER BATTERY DISCONNECTED & 1 BATTERY CONNECTED AT A TIME, EMER LIGHTS FLICKER WITHIN A MIN ON BOTH BATTERIES. BATTERIES ARE CURRENTLY CHARGING.  THE.FORWARD BATTERY REPLACED OR HAD A CAP CHECK-FUNCTIONAL TEST ON 8-2-2025 WRITTEN ON THE STICKER ON TOP OF FWD BATTERY, MCC HAS REQUESTED THAT AFTER THE BATTERY CHARGE PROCESS THEY WOULD TAKE FOR ME TO PERFORM THE FLM/ OPS TEST OF THE EMER BATTERY MULTIPLE TIMES AND REPORT FINDINGS. THE BATTERY CHARGED FOR 30 MIN IN THE ARM POSITION, TURNED EMER LIGHTS ON & THEY STAYED ON FOR OVER AN HOUR.  DISCONNECTED BOTH BATTERIES ONE AT A TIME & LIGHTS REMAINED ON. CHARGED THE BATTERIES AGAIN FOR 90 MINS. DURING CHARGING PROCESS,  FOUND NUT PLATE IN THE AFT LAV FLOOR MOUNT FOR THE DLVIDER TO BE MISSING. REMOVED THE FLOOR PANEI & FOUND NUT PLATE .UNDER FLOOR. REQUESTED NUT PLATE & RIVETS TO REPAIR THE BAD NUTPLATE.
